메뉴 건너뛰기




Volumn 1857, Issue , 2005, Pages 158-164

An almost sure approximation for the predictable process in the doob–meyer decomposition theorem

Author keywords

[No Author keywords available]

Indexed keywords


EID: 85007047114     PISSN: 00758434     EISSN: 16179692     Source Type: Book Series    
DOI: 10.1007/978-3-540-31449-3_11     Document Type: Article
Times cited : (9)

References (8)
  • 1
    • 0003970525 scopus 로고
    • Exchangeablility and related topics
    • Aldous, D.J, Ibragimov, I.A., Jacod, J, XIII - 1983, Lecture Notes in Math., Springer Berlin Heidelberg
    • Aldous, D.J. (1985): Exchangeablility and related topics. In: Aldous, D.J, Ibragimov, I.A., Jacod, J.,école d’été de probabilités de Saint-Flour, XIII - 1983, 1–198, Lecture Notes in Math., 1117, Springer Berlin Heidelberg
    • (1985) école d’été De probabilités De Saint-Flour , pp. 1-198
    • Aldous, D.J.1
  • 2
    • 85007117999 scopus 로고
    • Un contre-exemple au problème des laplaciens approchés
    • Springer Berlin Heidelberg
    • Dellacherie, C., Doléans-Dade, C. (1971): Un contre-exemple au problème des laplaciens approchés. In: Séminaire Probab. V, 127–137, Lecture Notes in Math., 191, Springer Berlin Heidelberg
    • (1971) Séminaire Probab , vol.191 , pp. 127-137
    • Dellacherie, C.1    Doléans-Dade, C.2
  • 3
    • 33747396177 scopus 로고
    • Processus croissants naturels et processus croissants tr`es bien mesurables
    • Doléans, C. (1967): Processus croissants naturels et processus croissants tr`es bien mesurables, C. R. Acad. Sci. Paris Sér. A-B, 264, 874-876
    • (1967) C. R. Acad. Sci. Paris Sér. A-B , vol.264 , pp. 874-876
    • Doléans, C.1
  • 5
    • 0000952694 scopus 로고
    • A generalization of a problem of Steinhaus
    • Komlós, J. (1967): A generalization of a problem of Steinhaus, Acta Math. Acad. Sci. Hungar., 18, 217-229
    • (1967) Acta Math. Acad. Sci. Hungar. , vol.18 , pp. 217-229
    • Komlós, J.1
  • 6
    • 84972498550 scopus 로고
    • Decomposition of supermartingales: The uniqueness theorem, Illinois
    • Meyer, P.A. (1963): Decomposition of supermartingales: The uniqueness theorem, Illinois J. Math., 7, 1–17
    • (1963) J. Math. , vol.7 , pp. 1-17
    • Meyer, P.A.1
  • 7
    • 0001339314 scopus 로고
    • Un cours sur les intégrales stochastiques
    • Springer Berlin Heidelberg
    • Meyer, P.A. (1976): Un cours sur les intégrales stochastiques. In: Séminaire Probab. X, 127–137, Lecture Notes in Math., 511, Springer Berlin Heidelberg
    • (1976) Séminaire Probab , vol.511 , pp. 127-137
    • Meyer, P.A.1
  • 8
    • 0011668080 scopus 로고
    • On decomposition theorems of Meyer
    • Rao, K.M. (1969): On decomposition theorems of Meyer, Math. Scand., 24, 66–78
    • (1969) Math. Scand. , vol.24 , pp. 66-78
    • Rao, K.M.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.